Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Stable-range approach to the equation of nonstationary transonic gas flows

Author: Xiaoping Xu
Journal: Quart. Appl. Math. 65 (2007), 529-547
MSC (2000): Primary 35C05, 35Q35; Secondary 35C10, 35C15
DOI: https://doi.org/10.1090/S0033-569X-07-01057-9
Published electronically: July 25, 2007
MathSciNet review: 2354886
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using a certain finite-dimensional stable range of the nonlinear terms, we obtain large families of exact solutions parameterized by functions for the equation of nonstationary transonic gas flows discovered by Lin, Reissner and Tsien and its three-dimensional generalization.

References [Enhancements On Off] (What's this?)

  • [I] N. H. Ibragimov, Lie Group Analysis of Differential Equations, Volume 1, CRC Handbook, CRC Press, 1995.
  • [LRT] C. C. Lin, E. Reissner, and H. S. Tsien, On two-dimensional non-steady motion of a slender body in a compressible fluid, J. Math. Physics. 27 (1948), 220–231. MR 0026499
  • [Kp1] P. Kucharczyk, Group properties of the ``short waves'' equations in gas dynamics, Bull. Acad. Polon. Sci., Ser. Sci. Techn. XIII (1965), no. 5, 469.
  • [Kp2] P. Kucharczyk, Teoria Grup Liego w Zastosowaniu do Rówman Rózniczkowych Czaskowych, IPPT Polish Academy of Sciences, Warsaw, 65, 1967.
  • [M1] E. V. Mamontov, On the theory of nonstationary transonic flows, Dokl. Acad. Nauk SSSR 185 (1969), no. 3, 538.
  • [M2] E. V. Mamontov, Analytic perturbations in a nonstationary transonic stream, Dinamika Splošn. Sredy Vyp. 10 (1972), 217–222, 249 (Russian). MR 0459234
  • [RS] O. S. Ryzhov and G. M. Šefter, On unsteady gas flows in Laval nozzles, Soviet Physics. Dokl. 4 (1959), 939–942. MR 0119694
  • [Sg] G. D. Sevost′janov, An equation for nonstationary transonic flows of an ideal gas, Izv. Akad. Nauk SSSR Meh. Židk. Gaza 1 (1977), 105–109 (Russian). MR 0475254
  • [Sv] S. V. Suhinin, A group property and conservation laws of an equation of transonic motion of a gas, Dinamika Sploshn. Sredy 36 Dinamika Zhidkosti so Svobodnymi Granitsami (1978), 130–137, 162 (Russian). MR 539014

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35C05, 35Q35, 35C10, 35C15

Retrieve articles in all journals with MSC (2000): 35C05, 35Q35, 35C10, 35C15

Additional Information

Xiaoping Xu
Affiliation: Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, People’s Republic of China

DOI: https://doi.org/10.1090/S0033-569X-07-01057-9
Received by editor(s): October 2, 2006
Published electronically: July 25, 2007
Additional Notes: Research for this article was supported by China NSF 10431040
Article copyright: © Copyright 2007 Brown University

American Mathematical Society